# SDR REXA2018012700088

- Difficulty date: January 27, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 21,402 hours, 20,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT  BETWEEN BS  589 AND 605, LBL 9.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW REO 601R-53-00-005,  SRM 51-42-21, 53-61-43, 51-24-36, 51-40-11, AND 51-42-21.
